# SDR DALA2017081106132

- Difficulty date: August 10, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLAP HINGE SUPPORT STA XW 251 AT LEFT WING REAR SPAR.  LT WING FLAP HINGE SUPPORT FITTING WAS REPAIRED, BUSHING WERE FABRICATED AND INSTALLED PER CMM 27-50-5 PAR 2 I AND HINGE WAS INSTALLED PER AMM 57-40-01-201.
